# SDR USAA2013042600001

- Difficulty date: April 17, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 41,857 hours, 15,279 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: D5725661800000
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON RIGHT WING LOWER FUEL ACCES DOOR 640HB BETWEEN WING RIB 13 TO RIB 14 & BETWEEN S8R TO S11R.  REPLACED RIGHT WING LOWER FUEL ACCES DOOR 640HB IAW A321 SRM 51-72-11.
